# SDR REXA2012030300298

- Difficulty date: March 3, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 25,225 hours, 22,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD FUSELAGE EMER LIGHTS INOP.  CLEANED LAMP SOCKETS IAW CRJ 200 AMM 51-0-00 AND RELAMPED IAW AMM 33-51-21, OP CHECKS GOOD, OK FOR SVC.
